That comment did not sound awful to me,but everyone reacts different. I say a lot of joking comments to my neighbor (currently bed ridden dying of cancer) to get a smile out of her. She knows I am kidding because I watch her every evening from 7pm-9pm (I work until 5pm) so her husband can get some rest, shower, eat dinner & get a small mental break. You won't believe the comments I give her, but she knows I love her & only trying to get her to smile...View Thread
I was put on 600mg per day for two years . I stopped it because I got tired of the dizziness, swelling I would get from it. I stopped it cold turkey. If I got withdrawl symptoms I did not notice them or they just did not faze me one bit.
I guess it did not bother me to just quit taking them. Everyone is different in how they react to things. That was over a year ago. My doctor never said anything to me about quitting them either. He just asked if I was still taking them, I said "nope" & that was the end of Lyrica for me.View Thread
Oh man, I dealth with that for 8 months. Oral Thursh is what they called it. The ENT tried everything for me, nothing worked. I actually think I got it from an antibotic I was taking for a painful salivary gland. Long story short, mine did not go away until I had surgery to remove my submanibular gland along with two enlarged lymph nodes in the area. They said I had chronic salidiasditis (sp?). Anyway, it finally went away.
I don't know what really caused the yeast infection, but I did have it for a good 8 months.
Funny you mention respiratory infections. My son who is now 16 suffers from the dizzy spells &, light headedness when getting up from a sitting or lying position. Yes, he was diagnosed with whatever it is that causes he blood pressure to drop in an instant when getting up.
Back to infections, when he was younger he always suffered from respiratory infections, every year, it never failed, as a matter of fact his last one was in Sept.09.
Except, he does play sports & has always been cleared for sports. (football & baseball) In Texas it gets extremely hot, especially in summer and the start of football. If he is having problems he does not mention them to us or coaches. I will say he has never fainted, but I know when it hits him at home beause he gets unstable when getting up.
He was just cleared this past June to play sports again, I even reminded his doctor about it, all he said is he will outgrow it. As of yet he has not...View Thread
Not the best idea, but the only things that helps me is taking Midol & Advil every two hours, I even take what our company office has in the medicine cabinet. So like I said not the best idea, but I only suffer with the pain for two days. I know it is way beyond (way beyond) than what is recommended, but it is the ony thing that helps me.View Thread
They told me about 3 yrs ago, but I don't believe I have it. The only pain I get every know & then are the bad deep thigh muscles aches. That's it. I use "icy hot patches" for that when they do hurt, & its only at night time. Now if they ache during the day I take OTC advil, aleve. I do get fatigued, but suffer from insomnia really bad. To me is a left over symptom of when I had graves disease. Sleep aides don't work for me. If i truly have fibro, I will nor do I complain, because I see what 99% of this boards goes thru. I do suffer from i believe IBS but I think that is due to me being clincially hypo. The only vitamin I take is B12.View Thread
I was put on Prilosec & Sucralfate for my GERD issues. I only get attacks about once every 6-8 months, & mine usually starts with unbelievable belching & pain right above the belly button, I usually have to go into the dr. & be given some milky minty drink to relax the muscles, then I start the Prilosec & Sucralfate. I did not know I had GERD because I never got nor do I get the usually symptoms, mine is just the belching attack. I do take the Prilosec OTC for 14 days (one pill every 24hrs in the morning), then the sucralfate before meals. It works for me, but this was how my dr. wanted me to do it, so please go to your doctor...View Thread